Advanced search
Start date
(Reference retrieved automatically from Google Scholar through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Topological triviality of families of functions on analytic varieties

Full text
Ruas‚ M.A.S. ; Tomazella‚ J.N.
Total Authors: 2
Document type: Journal article
Source: Nagoya Mathematical Journal; v. 175, p. 39-50, 2004.
FAPESP's process: 97/10735-3 - Singularities, geometry and differential equations
Grantee:Maria Aparecida Soares Ruas
Support Opportunities: Research Projects - Thematic Grants